Jump to content

Search the Community

Showing results for tags 'Pristique'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I'm 45 years old. I have been on psychiatric drugs since I was 25. For years, 17, I was on Paxil 20mg and tegretol 200mg. I believed I tripped off my first depression after using ecstasy, which I think altered my brain's serotonin functioning. Four years ago I went to my gynecologist seeking help for worsening pms, as I believed perimenopause was coming into play. I failed to consult with my psychiatrist and trusted her. After a too-quick taper off of Paxil and onto Lexapro things just completely deteriorated. After 6 months I was a wreck, did another, even shorter, taper off of Lexapro back onto Paxil. But I was sunk...I think my central nervous system was wrecked. The ensuing year of onto and off of a variety of drugs was nothing short of a nightmare. Sparing all the details, I landed on the following drugs: Remeron 15mg Paxil 20mg Lamictal 125mg Pristiq 100mg Lithium 600mg Klonopin .5mg Trazodone 50mg It's criminal. A John's Hopkins psychiatrist specializing in women's hormone related mood issues said my gynecologist's cavalier actions verged on malpractice. A recent, and current, rash believe to be pityriasis rosea prompted my current psychiatrist to insist I stop Lamictal cold turkey. The dermatologist diagnosed it. He, without seeing the rash himself, is insistent. In light of what I feel is a damaged central nervous system I have decided to trust my dermatologist. That said, this situation has prompted me to consider the idea of eliminating the Lamictal. It's a start. I also believe Lamictal in some way tinkers with estrogen, something I'd like to avoid. It has been a hellish journey. I do not trust the psychiatric industry. I believe that how my case has been handled, so carelessly and without regard to actual true health, is shameful. I never, ever thought I'd be on multiple drugs like this. I am a high functioning, intelligent woman with a constitution sensitive to endocrine changes. I have been terrified of even considering touching any of this. While in the back of my mind wondering....what will happen to me after years of being on so many drugs? For the record, I have never been manic, ever. Lithium does function for me as an antidepressant. I understand that I'm somewhere on the spectrum, and because of long periods of happiness and wellbeing interrupted by 3 episodes of major depression, each with clear origins, I have been labeled bipolar2. I don't care much for labels. All I know is I'm on a serious amount of drugs. And I'm finally willing to find the courage to wrap up this bizarre ride. Lamictal first. Thanks for reading. Any encouragement or feedback gladly welcomed. Hope
  2. Topic title: Off antidepressant four years I took my last antidepressant four years ago after a seven-year nightmare of trying to get off of them. I followed the recommendations in this forum. It was hard at times, but well worth it. The understanding of windows and waves got me through the tough days. Plus, I would go talk to a cousin who was helpful. She said that when I cried it was like releasing little pockets of infection that needed to get out. I don't know if that's true, but I was at a lake in Montana and the sun was shining, and I managed to get through. So...It can be done. If you think you are going slow enough, you probably aren't. Be patient. Let your brain heal.
×
×
  • Create New...